For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2278-2294                                                                DOI:10.11948/20190062
Dynamical behavior of a stochastic food chain chemostat model with Monod response functions
Miaomao Gao,Daqing Jiang,Kai Qi,Tasawar Hayat,Ahmed Alsaedi,Bashir Ahmad
Keywords:Stochastic food chain chemostat model, Monod response function, stationary distribution, extinction.
Abstract:
      This paper studies a food chain chemostat model with Monod response functions, which is perturbed by white noise. Firstly, we prove the existence and uniqueness of the global positive solution. Then sufficient conditions for the existence of a unique ergodic stationary distribution are established by constructing suitable Lyapunov functions. Moreover, we consider the extinction of microbes in two cases. In the first case, both the predator and prey species are extinct. In the second case, only the predator species is extinct, and the prey species survives. Finally, numerical simulations are carried out to illustrate the theoretical results.
PDF      Download reader